Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 8, 2013, 8:50 PM CDT for Russell County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2013, 8:50 PM CDT (01:50 UTC)
- Expired
- May 8, 2013, 9:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Russell County, KS
The radar
The Grand Island radar (KUEX), 158 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:03 PM CDT | HAIL 1 | 6 S Gorham, KS | NICKEL TO QUARTER SIZED HAIL WAS FALLING 6 SOUTH OF GORHAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2196 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS53 KICT 090150
SVRICT
KSC167-090245-
/O.NEW.KICT.SV.W.0048.130509T0150Z-130509T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
850 PM CDT WED MAY 8 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORHAM...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...BUNKER HILL...RUSSELL AIRPORT AND WALDO.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 176 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9881 3893 9860 3873 9886 3870 9903
3897 9903
TIME...MOT...LOC 0151Z 234DEG 19KT 3884 9899
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM3 follow-up statements
735
WWUS53 KICT 090211
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT WED MAY 8 2013
KSC167-090245-
/O.CON.KICT.SV.W.0048.000000T0000Z-130509T0245Z/
RUSSELL KS-
911 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 945 PM CDT...
AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELL...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...BUNKER HILL AND RUSSELL AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 176 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3879 9901 3897 9903 3913 9881 3893 9860
3873 9886
TIME...MOT...LOC 0210Z 228DEG 26KT 3886 9887
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE132
WWUS53 KICT 090218
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
918 PM CDT WED MAY 8 2013
KSC167-090245-
/O.CON.KICT.SV.W.0048.000000T0000Z-130509T0245Z/
RUSSELL KS-
918 PM CDT WED MAY 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
RUSSELL COUNTY UNTIL 945 PM CDT...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELL...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL RUSSELL COUNTY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 177 AND 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3893 9860 3879 9901 3897 9903 3913 9881
TIME...MOT...LOC 0218Z 253DEG 20KT 3886 9879
HAIL...1.00IN
WIND...60MPH
$$784 WWUS53 KICT 090238 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 938 PM CDT WED MAY 8 2013 KSC167-090248- /O.EXP.KICT.SV.W.0048.000000T0000Z-130509T0245Z/ RUSSELL KS- 938 PM CDT WED MAY 8 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL COUNTY WILL EXPIRE AT 945 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3893 9860 3879 9901 3897 9903 3913 9881 TIME...MOT...LOC 0238Z 253DEG 20KT 3889 9865 $$ LAWSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:34 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 8, 7:34 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 734 PM CDT WED MAY 8 2013 .SYNOPSIS... ISSUED AT 234 PM CDT WED MAY 8 2013 A PV ANOMALY OVER THE SOUTHERN ROCKIES WAS DRIFTING SLOWLY NORTHEAST WHILE A DRYLINE WAS BECOMING MORE DEFINED ACROSS THE SOUTHERN HIGH PLAINS. DEEP MOIST CONVECTION IS ANTICIPATED DOWNSTREAM OF THIS MID/UPPER TROUGH AS THE WARM SECTOR IS PROGGED TO BECOME QUITE UNSTABLE THROUGH THE EVENING AND OVERNIGHT HOURS. && .UPDATE... ISSUED AT 726 PM CDT WED MAY 8 2013 SVR #149 HAS BEEN EXTENDED ACROSS REMAINDER OF SC KS TO AS FAR E AS CHASE...GREENWOOD...ELK & CHAUTAUQUA COUNTIES WITH SVR #149 REMAINING IN EFFECT TIL 11 PM CDT. WX GRIDS HAVE ALSO BEEN UPDATED TO APPLY COVERAGE DESCRIPTORS (NUMEROUS) TO ALL AFFECTED COUNTIES FOR WHICH SVR #149 IS IN EFFECT. UPDATE ISSUED AT 705 PM CDT WED MAY 8 2013 AN UPDATE HAS BEEN ISSUED PRIMARILY TO CHANGE T+RA+GR DESCRIPTOR FROM "LIKELY" TO "NUMEROUS" WHERE CONVECTION IN PROGRESS. A 2ND REASON WAS TO FINE-TUNE WINDS TO REFLECT OBS. UPDATE ISSUED AT 322 PM CDT WED MAY 8 2013 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FRO MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THROUGH 11 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE WITH MORE ISOLATED TO WIDELY SCATTERED ACTIVITY POSSIBLE WITHIN THE WARM SECTOR ACROSS SOUTH CENTRAL KANSAS AND NORTHERN OKLAHOMA THIS EVENING. ML CAPE EXCEEDING 2000 J/KG COMBINED WITH 0-6KM SHEAR AROUND 40 KNOTS WILL SUPPORT A FEW SUPERCELLS WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING DOWN-BURST WINDS. THIS ACTIVITY WILL DRIFT EASTWARD IMPACTING MUCH OF THE AREA OVERNIGHT. THE LLJ MAY AID IN ADDITIONAL DEVELOPMENT IMPACTING MUCH OF THE FORECAST AREA INTO THE EARLY MORNING HOURS ON THURSDAY. THURSDAY-FRIDAY...A TROUGH PASSAGE SHOULD ALLOW THE MORE VIGOROUS DEEP MOIST CONVECTION TO REMAIN SOUTH AND EAST OF THE FORECAST AREA ON THURSDAY WHERE THE MORE ROBUST INSTABILITY IS PROGGED. A FEW STRONG OR SEVERE CELLS MAY LINGER NEAR THE OKLAHOMA STATE LINE THROUGH EARLY THURSDAY WITH THE BEST OPPORTUNITY FOR REDEVELOPMENT ALONG THE SLOW MOVING COLD FRONT IMPACTING SOUTHEAST KANSAS THURSDAY EVENING. SHORTWAVE RIDGING WILL RETURN TO THE AREA ON FRIDAY AHEAD OF A MORE VIGOROUS COLD FRONT EXPECTED TO ARRIVE ON SATURDAY. MAINTAINED LOW POPS ALONG THE FRONT ON SAT...BUT MOST LOCATION SHOULD REMAIN DRY. SEASONABLY MILD TEMPERATURES ARE STILL EXPECTED BUT MAY FALL BY AFTERNOON AS LOW LEVEL CAA BECOMES ESTABLISHED. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 234 PM CDT WED MAY 8 2013 MILD AND DRY WEATHER IS ANTICIPATED THROUGH THE EXTENDED PERIODS AS A MID/UPPER RIDGE TRANSLATES EASTWARD ACROSS THE ROCKIES AND INTO THE PLAINS. LOW LEVEL SOUTHWEST FLOW WILL HELP BOOST TEMPERATURES INTO THE 80S/AROUND 90 TUE-WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 705 PM CDT WED MAY 8 2013 NUMEROUS T+RA+GR WILL THREATEN ALL OF CNTRL & SC KS THIS EVENING WHERE SVR #149 REMAINS IN EFFECT TIL 11PM. TSRA TO BE MORE SCATTERED ACROSS SE KS THIS EVE...BUT AS WEAK SE-MOVG COLD FRONT VENTURES TOWARD...THEN ACROSS...SC KS LATE TONIGHT TSRA COVERAGE IS SURE TO INCREASE WITH CIGS LIKELY TO DROP INTO 1,500-2,500FT RANGE WITH MVFR VSBYS RESULTING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 72 55 69 / 70 40 20 20 HUTCHINSON 58 70 54 67 / 80 40 20 20 NEWTON 58 71 54 68 / 80 40 20 20 ELDORADO 59 72 55 69 / 80 50 20 20 WINFIELD-KWLD 60 73 56 70 / 70 50 20 30 RUSSELL 56 68 52 66 / 80 30 10 10 GREAT BEND 57 69 52 66 / 80 30 10 10 SALINA 58 71 53 68 / 70 30 20 10 MCPHERSON 58 70 54 67 / 80 40 20 10 COFFEYVILLE 60 76 59 73 / 70 60 30 30 CHANUTE 60 75 57 71 / 80 60 30 30 IOLA 60 74 56 71 / 80 60 20 30 PARSONS-KPPF 60 76 59 72 / 80 60 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 8, 7:43 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 743 PM CDT WED MAY 8 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 743 PM CDT WED MAY 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS PRODUCING GOLFBALL-SIZED HAIL AND WINDS AROUND 70 MPH WILL CONTINUE TO HIT CENTRAL AND SOUTH-CENTRAL KANSAS WHERE TORRENTIAL RAINS ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW LINGERING THUNDERSTORMS WITH SMALL HAIL REMAIN POSSIBLE ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH EARLY THURSDAY. THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON ESPECIALLY OVER SOUTHEAST KANSAS WITH CONTINUED CHANCES FOR THUNDERSTORMS OVER SOUTHERN AND SOUTHEAST KANSAS THROUGH SATURDAY. STRONG OR SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 8, 8:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 2 N DERBY 37.58N 97.26W
05/08/2013 M1.25 INCH SEDGWICK KS AWOS
MCCONNELL AIRFORCE BASE MEASURES HALF DOLLAR SIZED HAIL.
&&
VJPLocal storm report, May 8, 8:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL WEST WICHITA 37.69N 97.46W
05/08/2013 E1.75 INCH SEDGWICK KS PUBLIC
PUBLIC REPORTED PING PONG TO GOLF BALL SIZED HAIL AT
135TH AND 13TH IN WEST WICHITA. TIME IS ESTIMATED
ACCORDING TO RADAR.
&&
VJPLocal storm report, May 8, 8:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FUNNEL CLOUD 8 N EUREKA 37.94N 96.29W
05/08/2013 GREENWOOD KS LAW ENFORCEMENT
&&
VJPLocal storm report, May 8, 8:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG KINGMAN 37.65N 98.11W
05/08/2013 KINGMAN KS LAW ENFORCEMENT
A TREE WAS REPORTED DOWN WITHIN CITY LIMITS OF KINGMAN
ACCORDING TO DISPATCH. TIME IS ESTIMATED ACCORDING TO
RADAR.
&&
VJPLocal storm report, May 8, 8:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL KINGMAN 37.65N 98.11W
05/08/2013 M1.00 INCH KINGMAN KS PUBLIC
PICTURE SENT VIA FACEBOOK WITH QUARTER SIZED HAIL IN
KINGMAN. TIME IS ESTIMATED ACCORDING TO RADAR.
&&
VJPLocal storm report, May 8, 8:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
845 PM CDT WED MAY 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL NEWTON 38.04N 97.34W
05/08/2013 E0.75 INCH HARVEY KS LAW ENFORCEMENT
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 40 min |
| May 8, 7:08 PM CDT | Special Weather Statement | ICT | Sumner | 52 min |
| May 8, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 44 min |
| May 8, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 52 min |
| May 8, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 62 min |
| May 8, 7:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| May 8, 7:45 PM CDT | Special Weather Statement | ICT | Russell | 45 min |
| May 8, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 48 min |
| May 8, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 43 min |
| May 8, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 60 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 48 min |
| May 8, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 43 min |
| May 8, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 53 min |
| May 8, 8:41 PM CDT | Areal Flood Warning | ICT | Greenwood | 5 hr |
| May 8, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 8, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 46 min |
| May 8, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 57 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| May 8, 9:20 PM CDT | Special Weather Statement | ICT | Barton | 55 min |
| May 8, 9:26 PM CDT | Special Weather Statement | ICT | Rice | 49 min |
| May 8, 9:39 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| May 8, 9:58 PM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 47 min |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 50 min |
| May 8, 10:27 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| May 8, 10:50 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| May 8, 11:10 PM CDT | Special Weather Statement | ICT | Lincoln | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.